# SDR SWAA2021101117567

- Difficulty date: September 13, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED WEB, BS 420 - 440, WL 154.5, RBL 21.80.  NO ALLOWABLE DAMAGE IN SRM.   REMOVED THE WEB IAW SRM 51-40-02.  DRILLED A NEW WEB IAW SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT IAW SRM 51-20-01.   INSTALLED THE NEW WEB IAW  SRM 51-40-02, AND DWG 143A0080 REV-.  REPLACED THE WEB IAW SRM 51-40-02, 51-10-02, ITEM 9 AND DWG 143A0080 REV-.
